# SDR CA020830024

- Difficulty date: August 27, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 34,829 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010115
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS REPORTED HYDRAULIC LEAK FROM LT NACELLE.LEAK TRACED TO NR 2 SYSTEM FLIGHT SPOILER UNLOADING HYDRAULIC LINE ON LT SIDE UNDER WING AREA. LINE REPLACED.
